I m a diabetic patient.hv to tke mdicine for BP.I m a thyroid patient too.Bfore 6 days,27th of August suddnly I hd a fvr accompanied by body ache.So I hve been taking 1 azithromycine and 2 paracetamol a day for this 6 days.During this period the fvr wsnt continuous.It cmes nd goes.Nw I dnt hv any fvr bt stl feelng week
Like the answers? Chat privately with the doctor of your choice
hey , since fever is subsided now ,you don't have to consult if you don't have any other problem but continue medication for diabetes, BP, thyroid problem
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.